# SDR SWAA2018052922296

- Difficulty date: May 7, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 233A531143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL T BRACKET CRACKED AT BS 568, RBL 5.  R&R T BRACKET IAW SRM.
